Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 91, Number 2

All articles in this issue are freely accessible.

Large highly powerful numbers are cubeful
C. B. Lacampagne and J. L. Selfridge.
Proc. Amer. Math. Soc. 91 (1984), 173-181
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740165
Some intersection properties of the fibres of Springer’s resolution
James S. Wolper.
Proc. Amer. Math. Soc. 91 (1984), 182-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740166
On free subsemigroups of skew fields
L. Makar-Limanov.
Proc. Amer. Math. Soc. 91 (1984), 189-191
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740167
Generalizations of Taketa’s theorem on the solvability of $M$-groups
I. M. Isaacs.
Proc. Amer. Math. Soc. 91 (1984), 192-194
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740168
Separable abelian groups as modules over their endomorphism rings
K. M. Rangaswamy.
Proc. Amer. Math. Soc. 91 (1984), 195-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740169
The number of nonisomorphic Boolean subalgebras of a power set
Francisco J. Freniche.
Proc. Amer. Math. Soc. 91 (1984), 199-201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740170
Fréchet differentiation of convex functions in a Banach space with a separable dual
D. Preiss and L. Zajíček.
Proc. Amer. Math. Soc. 91 (1984), 202-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740171
A Fatou theorem for solutions of the porous medium equation
Björn E. J. Dahlberg, Eugene B. Fabes and Carlos E. Kenig.
Proc. Amer. Math. Soc. 91 (1984), 205-212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740172
Weighted norm inequalities for the Hardy-Littlewood maximal operator on spaces of homogeneous type
Hugo Aimar and Roberto A. Macías.
Proc. Amer. Math. Soc. 91 (1984), 213-216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740173
On boundedness of composition operators on $H^{2}(B_{2})$
Joseph A. Cima, Charles S. Stanton and Warren R. Wogen.
Proc. Amer. Math. Soc. 91 (1984), 217-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740174
The Carathéodory distance does not define the topology
Jean-Pierre Vigué.
Proc. Amer. Math. Soc. 91 (1984), 223-224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740175
Equivariant triviality theorems for Hilbert $C^{∗} $-modules
J. A. Mingo and W. J. Phillips.
Proc. Amer. Math. Soc. 91 (1984), 225-230
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740176
A property of compact operators
Herbert Kamowitz.
Proc. Amer. Math. Soc. 91 (1984), 231-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740177
Fine and nontangential convergence on an NTA domain
J. C. Taylor.
Proc. Amer. Math. Soc. 91 (1984), 237-244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740178
Newton’s method and symbolic dynamics
Sherman Wong.
Proc. Amer. Math. Soc. 91 (1984), 245-253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740179
Dunford-Pettis operators and weak Radon-Nikodým sets
Lawrence H. Riddle.
Proc. Amer. Math. Soc. 91 (1984), 254-256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740180
Image areas and $H_{2}$ norms of analytic functions
Shōji Kobayashi.
Proc. Amer. Math. Soc. 91 (1984), 257-261
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740181
Ornstein’s $Llog^{+}L$ theorem
Roger L. Jones.
Proc. Amer. Math. Soc. 91 (1984), 262-264
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740182
Points extrémaux dans le dual de $L^{1}(𝜇,E)$
Michel Talagrand.
Proc. Amer. Math. Soc. 91 (1984), 265-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740183
On means with countably additive continuities
Lester E. Dubins and David Heath.
Proc. Amer. Math. Soc. 91 (1984), 270-274
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740184
A boundary value problem for symmetric elliptic systems of first order semilinear partial differential equations in open sets of class $C^{1}$
R. Selvaggi and I. Sisto.
Proc. Amer. Math. Soc. 91 (1984), 275-280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740185
An integral mean estimate for polynomials
M. A. Malik.
Proc. Amer. Math. Soc. 91 (1984), 281-284
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740186
A fundamental inequality in the convolution of $L_{2}$ functions on the half line
Saburou Saitoh.
Proc. Amer. Math. Soc. 91 (1984), 285-286
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740187
Naturally reductive metrics of nonpositive Ricci curvature
Carolyn Gordon and Wolfgang Ziller.
Proc. Amer. Math. Soc. 91 (1984), 287-290
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740188
A uniformly, extremely nonextensional formula of arithmetic with many undecidable fixed points in many theories
Robert A. Di Paola.
Proc. Amer. Math. Soc. 91 (1984), 291-297
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740189
Densities and differentiability properties of Gauss semigroups on a Lie group
Eberhard Siebert.
Proc. Amer. Math. Soc. 91 (1984), 298-305
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740190
The Helson-Sarason-Szegő theorem and the Abel summability of the series for the predictor
Mohsen Pourahmadi.
Proc. Amer. Math. Soc. 91 (1984), 306-308
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740191
The Evens-Kahn formula for the total Stiefel-Whitney class
Andrzej Kozlowski.
Proc. Amer. Math. Soc. 91 (1984), 309-313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740192
$3$-manifolds which contain nonparallel projective planes
Tsuyoshi Kobayashi.
Proc. Amer. Math. Soc. 91 (1984), 314-318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740193
A nonlocally connected continuum $X$ such that $C(X)$ is a retract of $2^{X}$
Jack T. Goodykoontz.
Proc. Amer. Math. Soc. 91 (1984), 319-322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740194
Surgery up to homotopy equivalence for nonpositively curved manifolds
A. Nicas and C. Stark.
Proc. Amer. Math. Soc. 91 (1984), 323-325
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740195
On the differentiability of functions in $R^{n}$
R. A. DeVore and R. C. Sharpley.
Proc. Amer. Math. Soc. 91 (1984), 326-328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740196
Erratum: “Measure-theoretic quantifiers and Haar measure” [Proc. Amer. Math. Soc. 86 (1982) no. 1, 67–70; MR0663868 (83i:43001)]
Russell Lyons.
Proc. Amer. Math. Soc. 91 (1984), 329-330
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 740197
American Mathematical Society